Adderall and Hair Loss
The medication makes use of the power of amphetamines, in combination with other components, in order to get rid of the different signs and symptoms of ADHD (as well as narcolepsy). But then, a lot of people have been complaining about side effects that they developed while on the drug. One of the main concerns about Adderall side effects is the issue about hair loss. Many individuals who use this drug have reported their problems about hair loss. Before they took the drug, they did not suffer from any episodes of hair loss or hair clumping. This made them think that the drug is solely responsible for the hair loss.
Adderall Hair Loss Explanations
Many of these people who reported about hair loss while taking Adderall say that they have no familial history of early baldness and the like. Many experts say that this could be a side effect due to the interaction of various medications with Adderall. Most of those who take Adderall are also taking other medications to help augment their treatment for ADHD. ADHD has to be treated holistically, so that all aspects could properly be addressed by the doctor, and not just the imbalances in the body.
There are those, however, who assert that the medication itself is the one responsible for the hair loss. There are many who have gone against their doctors’ orders, just because they want to get their hair back. If the users are very concerned with their hair loss, the best thing to do would be to ask help from their doctors. They would be able to come up with adderall substitute, if there is a need. If the people find it hard to deal with alopecia (the medical term for baldness), then they might be more comfortable with other treatments.
Doctors emphasize that the hair loss could be due to nutritional problems and not directly because of Adderall. If the side effects of the medication are simply too much for the patient, then the doctor may opt to give another medication for the treatment of ADHD. It is important for the doctors and their patients to work hand in hand in dealing with this disorder, so that the signs and symptoms could be managed accordingly and rapidly. There are still some ongoing studies to check if there is a link between this medication with the development of hair loss among the patients.